Solving Ramanujan's differential equations for Eisenstein series via a first order Riccati equation

Volume 128 / 2007

James M. Hill, Bruce C. Berndt, Tim Huber Acta Arithmetica 128 (2007), 281-294 MSC: Primary 11F11; Secondary 33C05. DOI: 10.4064/aa128-3-6

Authors

  • James M. HillSchool of Mathematics
    and Applied Statistics
    University of Wollongong
    Wollongong, N.S.W. 2522, Australia
    e-mail
  • Bruce C. BerndtDepartment of Mathematics
    University of Illinois at Urbana-Champaign
    1409 West Green St.
    Urbana, IL 61801, U.S.A.
    e-mail
  • Tim HuberDepartment of Mathematics
    University of Illinois at Urbana-Champaign
    1409 West Green St.
    Urbana, IL 61801, USA
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image